# SDR YENA201911251672

- Difficulty date: November 21, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N585JB
- Make and model: Airbus A320-232
- Aircraft serial: 2159
- Aircraft time: 62,471 hours, 22,642 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (NR 2019-313370) CORROSION LOWER SILL BTW FR66 - FR68 AT LEVEL STR23L AT AFT GALLEY AREA; REMOVED AND REPLACED LOWER SILL LOCATED BTW FR66 - FR68 AT LEVEL STR 23L AT AFT GALLEY  AREA IAW A320 SRM 51-72-11 AND DRAWING D53480505. TOOL USED CALIPER P/N 500-197-30 S/N A18109017 DUE DATE APR -10-2020 ACCOMPLISHED. THIS IS CLASSIFIED AS MAJOR.
